Journal of Applied Sciences, ( ISI ), Volume (8), No (23), Year (2008-8) , Pages (4303-4311)

Title : ( Fast Estimation of Network Reliability Using Modified Manhattan Distance in Mobile Wireless Networks )

Authors: Ali Peiravi , - - ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we focus on network reliability in wireless communication networks. We introduce a stochastic reliability model based on combination of the Free Space and the Two Ray Ground propagation models. The link reliability in static and dynamic networks is determined using real and approximate methods. Link reliability of different networks are determined using our approximate method and traditional methods based on Monte Carlo simulation for static and dynamic networks, and the effects of using our approximate method are investigated. The results for two random distributions of agents based on Monte Carlo simulation are compared to the real connectivity method to show the superiority of our approach. In particular, we provide a new measure of network reliability as a function of the distance between mobile agents, quality of transmitters and receivers and a model of reliability degradation.

Keywords

, FS-TRG reliability model, link reliability, dynamic networks, stochastic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006472,
author = {Peiravi, Ali and -, -},
title = {Fast Estimation of Network Reliability Using Modified Manhattan Distance in Mobile Wireless Networks},
journal = {Journal of Applied Sciences},
year = {2008},
volume = {8},
number = {23},
month = {August},
issn = {1812-5654},
pages = {4303--4311},
numpages = {8},
keywords = {FS-TRG reliability model; link reliability; dynamic networks; stochastic reliability},
}

[Download]

%0 Journal Article
%T Fast Estimation of Network Reliability Using Modified Manhattan Distance in Mobile Wireless Networks
%A Peiravi, Ali
%A -, -
%J Journal of Applied Sciences
%@ 1812-5654
%D 2008

[Download]